# SDR ASMF201007006

- Difficulty date: July 23, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 30,268 hours, 5,197 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 294W5210301
- Part serial: 0175
- Condition: Damaged
- Location: Nlg
- Part time: 4,854 hours, 538 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSH BACK THE TOW FITTING WAS BROKEN. MX PERFORMED GENERAL VISUAL INSP TO THE NLG IAW MM 05-51-01 DETECTING DAMAGE OUT OF LIMIT IN THE RT NOSE LANDING WHEEL. TECH REPLACED BOTH NOSE LANDING WHEELS IAW MM 32-45-02, TESTED CORRECT.
